Skip to main content

Homotopy theory and differentiable singularities

Differentiable Maps

Part of the Lecture Notes in Mathematics book series (LNM,volume 197)

Keywords

  • Inductive Step
  • Normal Bundle
  • Contact Structure
  • Tubular Neighbourhood
  • Homotopy Theory

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0068614
  • Chapter length: 27 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-36653-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. S.Blank: Thesis (Brandeis) 1967.

    Google Scholar 

  2. A.Gramain: Sur les immersions de codimension 1 qui sont des bords. (to appear)

    Google Scholar 

  3. М. Λ. ГРОМоВ: Сmaduoное оmоdрaженuх сrоенu В dноиооdрamuх. Uӡв. Акag. нaУк серuх Мam T.33. H.4 1969 p.p. 707–734.

    Google Scholar 

  4. A.Haefliger-V.Poénaru: La classification des immersions combinatoires. Publ.Mat.de l'IHES n.23 (1964) pp.75–91.

    Google Scholar 

  5. M. Hirsch: Immersions of manifolds. Trans.Am.Math.Soc. 93 (1959) pp.242–276.

    MathSciNet  CrossRef  MATH  Google Scholar 

  6. A. Phillips: Submersions of open manifolds. Topology 6 (1967) pp.171–206.

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. V. Poénaru: Sur la théorie des immersions. Topology 1 (1962) pp.81–100.

    MathSciNet  CrossRef  MATH  Google Scholar 

  8. V.Poénaru: Regular homotopy and isotopy (mimeographed). Harvard 1964.

    Google Scholar 

  9. V.Poénaru: Sur l'extension des immersions, en codimension 1. (Sem. Bourbaki 1968).

    Google Scholar 

  10. E.Spanier: Algebraic Topology.

    Google Scholar 

  11. S. Smale: The classification of immersions of spheres in euclidian spaces. Ann.of Math. 69 (1959) pp.327–344.

    MathSciNet  CrossRef  MATH  Google Scholar 

  12. J.P.Serre: Les espaces K(Π,n) (in: Séminaire H.Cartan: Algèbres d'Eilenberg-Mac Lane 1954/1955).

    Google Scholar 

  13. R.Thom: La classification des immersions. (Sem.Bourbaki 1957–58 exp.157)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1971 Springer-Verlag

About this paper

Cite this paper

Poénaru, V. (1971). Homotopy theory and differentiable singularities. In: Kuiper, N.H. (eds) Manifolds — Amsterdam 1970. Lecture Notes in Mathematics, vol 197. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0068614

Download citation

  • DOI: https://doi.org/10.1007/BFb0068614

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05467-2

  • Online ISBN: 978-3-540-36653-9

  • eBook Packages: Springer Book Archive